MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AGBA PICC NAVICURVE: 2L 5.5FR X 55CM BP; CATHETER, INTRAVASCULAR, THERA

ARROW INTERNATIONAL LLC ARROW AGBA PICC NAVICURVE: 2L 5.5FR X 55CM BP; CATHETER, INTRAVASCULAR, THERA
Model Number IPN924166
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Low Oxygen Saturation (2477)
Date of Event 02/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
The complaint is reported as: picc advanced and tip tracker appears to show two circles in the area of right shoulder region.Picc retracted and readvanced with same circles and picc appeared down.White lumen with no blood return.Rn stated the picc stylet "didn't feel right" and removed the picc and stylet.Both the picc and stylet had a bend in it approximately 4-5 inches from the distal tips.The stylet was fully intact and reinserted into the picc.A buddy wire was added into the second lumen.Both lumens were flushed with saline.Picc readvanced and tip tracker did not display the picc advancing.The navicure stylet was removed and replaced with a tip tracker stylet and the t-piece still did not show the advancing of the picc.It was reported the patient was starting to lose a lot of blood and also dropping oxygen saturation.The picc was removed and a capped dilator placed.The vascular positioning system equipment was changed out and picc reinserted.Tip tracker showed picc entering from the right and went down.Lack of blood return from white lumen.Picc retracted 2cm with blood return from both lumens.The patient's oxygen saturation rebounded to an acceptable level and a chest x-ray was obtained.The picc was retracted 6cm and a cat scan of the chest was ordered due to pulmonary changes since picc insertion.Cat scan showed no pneumothorax and picc was in the svc.It was reported there was no injury to the patient and the patient's condition is reported to be fine.
 
Additional Manufacturer Narrative
Qn#(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW AGBA PICC NAVICURVE: 2L 5.5FR X 55CM BP
Common Device Name
CATHETER, INTRAVASCULAR, THERA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key16485998
Report Number9680794-2023-00127
Device Sequence Number6919455
Product Code LJS
UDI-Device Identifier10801902208702
UDI-Public10801902208702
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K220363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model NumberIPN924166
Device Catalogue NumberDLX-45552-CURVB
Device Lot Number13F22K0020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2023
Supplement Date Received by Manufacturer03/28/2023
Initial Report FDA Received Date03/06/2023
Supplement Report FDA Received Date03/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DLX VASCULAR POSITIONING SYSTEM, 100% OXYGEN; DLX VASCULAR POSITIONING SYSTEM, 100% OXYGEN
Patient SexUnknown